MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION® COLONIC CONTROLLED-RELEASE STENT - UNCOVERED; MQR STENT, COLONIC METALLIC EXPANDABLE

COOK IRELAND LTD EVOLUTION® COLONIC CONTROLLED-RELEASE STENT - UNCOVERED; MQR STENT, COLONIC METALLIC EXPANDABLE
Model Number G48038
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Us clearance number: (b)(4).This file was created to deal with flexor kink / break.This report is being submitted as a cancellation report as lab evaluation received showed no evidence of flexor kink / break.
 
Event or Problem Description
This file was created to deal with flexor kink / break.This report is being submitted as a cancellation report as lab evaluation received showed no evidence of flexor kink / break.During a stent placement in the colon, the evolution delivery system ¿snapped¿ when pushing the trigger to move the stent forward and they had to replace it with another evolution (same size) to complete the procedure.No harm to the patient and successful procedure with the second evolution stent used.
 
Additional Manufacturer Narrative
Us clearance number: k163468.Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
During a stent placement in the colon, the evolution delivery system ¿snapped¿ when pushing the trigger to move the stent forward and they had to replace it with another evolution (same size) to complete the procedure.No harm to the patient and successful procedure with the second evolution stent used.

Brand Name
EVOLUTION® COLONIC CONTROLLED-RELEASE STENT - UNCOVERED
Common Device Name
MQR STENT, COLONIC METALLIC EXPANDABLE
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key9326584
Report Number3001845648-2019-00601
Device Sequence Number2616743
Product Code MQR
UDI-Device Identifier10827002480381
UDI-Public(01)10827002480381(17)210208(10)C1584178
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2021
Device Model NumberG48038
Device Catalogue NumberEVO-25-30-10-C
Device Lot NumberC1584178
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/04/2019
Event Location Hospital
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1